VOL. 37 · NO. 1 | January, 1985
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 37 (1), (January, 1985)
No abstract available
Articles
Mariko YASUGI
J. Math. Soc. Japan 37 (1), 1-16, (January, 1985) DOI: 10.2969/jmsj/03710001
KEYWORDS: 03F15
No abstract available
Nobumitsu NAKAUCHI
J. Math. Soc. Japan 37 (1), 17-39, (January, 1985) DOI: 10.2969/jmsj/03710017
KEYWORDS: 53A10, 57R95
No abstract available
Mitsuhiro NAKAO
J. Math. Soc. Japan 37 (1), 41-63, (January, 1985) DOI: 10.2969/jmsj/03710041
KEYWORDS: 35K57
No abstract available
Tsuyoshi UEHARA
J. Math. Soc. Japan 37 (1), 65-77, (January, 1985) DOI: 10.2969/jmsj/03710065
KEYWORDS: 11R27
No abstract available
Hiroshi MORI
J. Math. Soc. Japan 37 (1), 79-86, (January, 1985) DOI: 10.2969/jmsj/03710079
KEYWORDS: 53C42, 53C40, 58G25
No abstract available
Hisao YOSHIHARA
J. Math. Soc. Japan 37 (1), 87-113, (January, 1985) DOI: 10.2969/jmsj/03710087
KEYWORDS: 14H20, 14J50
No abstract available
Ola BRATTELI, George A. ELLIOTT, Derek W. ROBINSON
J. Math. Soc. Japan 37 (1), 115-133, (January, 1985) DOI: 10.2969/jmsj/03710115
KEYWORDS: 46L55, 54H20‎
No abstract available
Yoshimi EGAWA, Hiroshi SUZUKI
J. Math. Soc. Japan 37 (1), 135-155, (January, 1985) DOI: 10.2969/jmsj/03710135
KEYWORDS: 20B25, 15A69
No abstract available
Yutaka HIRAMINE
J. Math. Soc. Japan 37 (1), 157-164, (January, 1985) DOI: 10.2969/jmsj/03710157
KEYWORDS: 51A40, 51E15
No abstract available
Minoru NAKAOKA
J. Math. Soc. Japan 37 (1), 165-172, (January, 1985) DOI: 10.2969/jmsj/03710165
KEYWORDS: 57S17
No abstract available
Back to Top